# SDR FDEA201110154517

- Difficulty date: October 15, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 36,832 hours, 11,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000120000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP SKIN CORRODED AT REAR SPAR RIB 4.  ACCOMPLISHED REPAIR IAW EA 6-5730-149020.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
